MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-04
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted myomectomy surgical procedure, the customer informed intuitive surgical, inc.(isi) technical support engineer (tse) that erbe integrated electrosurgical unit (iesu) had a blank screen.Before contacting the tse, the customer removed the power cord from the iesu, changed the power outlets and tried a different power cable, but the issue persisted.The customer did not have a spare external generator.The customer elected to swap the vision side cart (vsc) to continue with the procedure.Isi made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the erbe due to a power problem.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The erbe was analyzed and the reported problem was not able to be confirmed using artemis.Visual inspection during failure analysis process was able to confirm the reported event; erbe unit did not power on.Unit's inability to power on prevented access to erbe error logs and system testing.As a result of these findings, failure analysis concluded that the root cause of the reported event could not be determined.The complaint was confirmed based on failure analysis, which indicates that the device may have contributed to the customer reported issue.As a result of these findings, failure analysis concluded that the root cause of the reported event could not be determined.

Brand Name
DA VINCI XI
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24723093
Report Number2955842-2026-19700
Device Sequence Number10331807
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-04
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale